MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW ARTERIAL CATH SET: 22GA X 5CM; CATHETER, PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW ARTERIAL CATH SET: 22GA X 5CM; CATHETER, PERCUTANEOUS
Catalog Number SAC-00522
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The swg was found to be kinked prior to use on patient.There was no patient involvement.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).The customer returned one opened sac set for evaluation.The returned packaging had two major creases as the outside packaging had folds on both ends.Visual analysis revealed the protective tubing that goes over the catheter and guide wire was not returned with the kit.There was one kink observed on the guide wire.The lid stock clearly states, "do not bend." the damage observed is consistent with defects related to storage and shipping.No defects or anomalies were observed on the catheter.Microscopic examination confirmed the damage and revealed that the distal and proximal welds were secure and intact.The kink on the guide wire measured 167mm from the distal tip.The guide wire length measured 350mm, which is within the specification limits of 345mm-355mm per the guide wire product drawing.The guide wire outer diameter measured 0.513mm, which is within the specification limits of 0.508mm-0.533mm per the guide wire product drawing.The guide wire was advanced through the returned catheter, and it was able to pass with little to no resistance.Performed per ifu statement, "thread tip of catheter over guidewire.Precaution: allow sufficient guidewire length to remain exposed at hub end of catheter to maintain firm grip on guidewire.Grasping near skin, advance catheter into vessel." a manual tug test confirmed that the distal and proximal welds were intact.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit warns the user , "do not use if package is damaged".The lidstock was reviewed as part of this complaint investigation.The words "do not bend" are clearly visible on the front of the lidstock.An engineering change order was implemented in april 2017 to update the product labeling to clearly inform the customer to not bend the product and is intended to reduce the potential for product damage.The customer report of a kinked guide wire was confirmed through complaint investigation of the returned sample.One kink was observed on the guide wire body.The returned packaging had two major creases from being folded at the distal and proximal ends.The guide wire met all relevant dimensional and functional requirements, and a device history record review was performed with no relevant findings.The packaging clearly states "do not bend." based on the customer description and the sample received, storage and shipping caused or contributed to this event.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).In section d provided the full udi #.Udi related data quality updates only.

Brand Name
ARROW ARTERIAL CATH SET: 22GA X 5CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
marling heaton
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17893941
Report Number3006425876-2023-00962
Device Sequence Number14086273
Product Code DQY
UDI-Device Identifier00801902102751
UDI-Public(01)00801902102751(11)220404(17)270331(10)71F22C2302(21)
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K093050
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSAC-00522
Device Lot Number71F22C2302
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/28/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2023
Supplement Date Received by Manufacturer10/24/2023
Not provided
Initial Report FDA Received Date10/09/2023
Supplement Report FDA Received Date10/25/2023
07/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.; NOT REPORTED.
Patient SexUnknown